# SDR SWAA2013101421130

- Difficulty date: September 16, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,083 hours, 45,146 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD GALLEY DOOR AFT DOOR STOP FITTING THIRD FROM BOTTOM CUTOUT  CRACKED ON INTERIOR RADIUS.  R & R FRAME ASSEMBLY IAW SRM & DRAWING.
